# SDR DALA2021092705781

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 22,576 hours, 8,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1961608) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. REMOVED AND REPLACED OVERWING EXIT SIDEWALL LIGHT PER B737 AMM 33-21.
